It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Janissa on July 10, 2000 at 21:25:03:

In Reply to: Anyone have experience Hyzaar? posted by Kim on June 14, 2000 at 20:18:14:

: Is this a good BP med? I was told it can have serious side affects and my doc just put
me on it.:

Hyzaar is actually Cozaar with a diuretic. I was on each one for a time, and had no side
effects (other than dashing for the restroom frequently *g*). If I'm not mistaken Cozaar is one
of the ACE inhibitors, and these have very few side effects by and large.


Follow Ups

All times are GMT -7. The time now is 07:43 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!